# SDR ASOA2016082915364

- Difficulty date: August 29, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 36,098 hours, 33,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FLOORBEAM CAP CORRODED AFT OF BS 409 RBL 9.   REPAIRED IAW SRM 53-00-43 .
